Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Supersoluble groups


Author: Reinhold Baer
Journal: Proc. Amer. Math. Soc. 6 (1955), 16-32
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0067113-0
MathSciNet review: 0067113
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Reinhold Baer 1. Endlichkeitskriterien für Kommutatorgruppen, Math. Ann. vol. 124 (1952), pp. 161-177. MR 0045720 (13:622a)
  • [2] The hypercenter of a group, Acta Math. vol. 89 (1953) pp. 165-208. MR 0058595 (15:395d)
  • [3] Das Hyperzentrum einer Gruppe. III, Math. Zeit. vol. 59 (1953) pp. 299-338. MR 0059906 (15:598g)
  • [A] I. Malcew 1. Infinite soluble groups (in Russian), Mat. Sbornik vol. 28 (1951) pp. 567-588. MR 0043088 (13:203k)
  • [O] Ore 1. Contributions to the theory of groups of finite order, Duke Math. J. vol. 5 (1939) pp. 431-460. MR 1546136
  • [G] Zappa 1. Sui gruppi di Hirsch supersolubili, Rendiconti del Seminario Matematico della Università di Padova vol. 12 (1941) pp. 1-11, 62-80. MR 0018184 (8:252e)
  • 2. Hans Zassenhaus 1. Lehrbuch der Gruppentheorie. I, Leipzig-Berlin, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067113-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society